# SDR 06FDEA00028

- Difficulty date: January 5, 2006
- Submitted: January 6, 2006
- Operation: Air carrier
- Aircraft: N359FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46635
- Aircraft time: 68,161 hours, 21,613 cycles
- System (JASC): 5755 · Spoilers
- Part: Structure
- Condition: Cracked
- Location: Spoiler
- Component: Spoiler
- Component part number: ARC1410407
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 1 SPOILER TRAILING EDGE CRACKED LATERALLY OB AND AFT OF ACTUATOR.  REMOVED AND REPLACED LT WING NR 1 SPOILER PANEL IAW MD10MM 27-60-01-4. CHECKED CLEARANCES IAW MD10-MM 27-60-01-6.  SEE SNRM N00298 OF WORK ORDER NR 00031297.
